# SDR REXA2020041600503

- Difficulty date: March 9, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN DAMAGE: [ DURING REMOTION OF FLANGED BUSHINGS IN HINGE FITTING #2 RELATED WITH NRC 00459 ]: CORROSION ON HINGE FITTING #2 STA. 
WS= 319 ( OUTBD LUG ) AT LH AILERON. (AI)                              
                                                                      
HINGE FITTING #2 STA. WS= 319 ( OUTBD LUG ) AT LH AILERON. (AI) WAS REPAIRED PER REO 670-57-61-237 REV
